# SDR DALA2022092206255

- Difficulty date: September 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 78,806 hours, 29,243 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 AFT OVERHEAD LIFE RAFT UNSECURE. CORRECTIVE ACTION: REMOVED LIFE RAFT. INSTALLED AFT OVERHEAD LIFE RAFT REF B757 AMM 25-22. (9038856)
